%0 Journal Article
	%A Om Parkash and  C.P.Gandhi
	%D 2011
	%J International Journal of Mathematical and Computational Sciences
	%B World Academy of Science, Engineering and Technology
	%I Open Science Index 51, 2011
	%T Variation of Uncertainty in Steady And Non-Steady Processes Of Queuing Theory
	%U https://publications.waset.org/pdf/6395
	%V 51
	%X Probabilistic measures of uncertainty have been
obtained as functions of time and birth and death rates in a queuing
process. The variation of different entropy measures has been studied
in steady and non-steady processes of queuing theory.
	%P 399 - 402